MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND ANCHOR L LUMBAR STAND ALONE- CAGE 14 X 22 X 30 MM X 12 DEG; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-SWITZERLAND ANCHOR L LUMBAR STAND ALONE- CAGE 14 X 22 X 30 MM X 12 DEG; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 48662142
Medical Device Problem Codes Mechanical Problem (1384); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/26/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the surgeon used the cage and followed the normal surgical tec for insertion.No issue was noticed during the case with the plate placement.Since the procedure the patient has been rescanned and anterior plate has moved and is not securely located on the front of the anchor l cage.The surgeon will not revise the cages plate unless patient shows issues and at this stage patient is fine.
 
Additional Manufacturer Narrative
Method: risk assessment; results: device inspection, device history review and complaint history review could not be performed since the device is still implanted.Conclusion: the plausible cause of the reported event cannot be identified conclusively as the device remains implanted.
 
Event or Problem Description

Brand Name
ANCHOR L LUMBAR STAND ALONE- CAGE 14 X 22 X 30 MM X 12 DEG
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key6034625
Report Number3005525032-2016-00128
Device Sequence Number11003355
Product Code MAX
UDI-Device Identifier07613252601975
UDI-Public(01)07613252601975
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/20/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48662142
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/20/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/17/2016
Supplement Report FDA Received Date12/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight87